MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number NCEUP22520X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: it was indicated that the nc euphora balloon shaft bent and broke when excessive force was placed upon it.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: facility name and address updated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one nc euphora ptca balloon catheter to treat a lesion.It was reported that during routine percutaneous coronary intervention the balloon shaft broke off before entering the patients body.It was stated that intervention was required.It was reported that serious injury occurred.
 
Additional Manufacturer Narrative
Additional information: a tortuous, calcified lesion in the left anterior descending (lad) artery.Resistance was noted when advancing the device to the lesion and excessive force was used.It was reported that the detachment occurred during advancement of the device at the lesion.The balloon was not inflated.It was later stated that the detached portion of the device was successfully removed from the patient by pulling out along with device.It was also later stated that serious injury/intervention did not occur.The patient is reported to be alive.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9756995
Report Number9612164-2020-00884
Device Sequence Number11354372
Product Code LOX
UDI-Device Identifier00643169396029
UDI-Public00643169396029
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model NumberNCEUP22520X
Device Catalogue NumberNCEUP22520X
Device Lot Number217271311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer04/02/2020
04/15/2020
05/19/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/02/2020
04/22/2020
05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;